I started my period 2 weeks ago on Wednesday and started taking my first pack of birth control on sunday ever since i started taking my period has been onand off and for 2 days straight i didnt bleed but now im getting this brown discharge it kinda looks like when ur period is about to end is that normal since i just started taking birth control and i wanna know how long will this last im very nervouse because usually my period is very regular and will last only 5 days but its more no i read that its normal to bleed like brown when u first start birth control . Please help me
What you're experiencing is merely your body getting used to the meds. Your period is when you are on the week either of no pills or of placebo pills. The brown is just old blood. It takes a few cycles for you body to figure it out. After that break I suspect you'll have a better month next month.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been on the combined birth control pill for about 4 months now, and I'm due to get my period in
Posted 28 Jan 2014 • 1 answer
Posted 13 Oct 2014 • 1 answer
Posted 29 Jan 2015 • 1 answer
Posted 30 Apr 2015 • 1 answer
Posted 29 Aug 2017 • 1 answer